# SDR SWAA2021041535732

- Difficulty date: December 11, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST L/H 663 VAPOR BARRIER CRACKED / REMOVED AND REINSTALLED VAPOR BARRIER WEB L/H FS 663 IN REF B737-700 SRM 51-40-02-0G-0 AND DRAWING 141A1001; CRACK REPAIRED ACCOMPLISHED ON N/R W193310
